# SDR AALA20120923011

- Difficulty date: September 23, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 40,682 hours, 19,171 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Sense Line
- Condition: Loose
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  THE OUTFLOW VALVE WAS CLOSED AND LEFT PACK SHOWED 50 ON THE PRESSURE GAUGE.  RIGHT PACK WAS ON A PLACARD INOPERATIVE.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AIR PRESSURE SENSE LINE ON LEFT PACK LOOSE.  RE-TIGHTENED AND TORQUED SENSE LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
